Treatment Of Scars Due To Ringworm?

Illustration of Treatment Of Scars Due To Ringworm?
Illustration: Treatment Of Scars Due To Ringworm? Bing

Yesterday I got ringworm and it’s healed. But the ringworm leaves a mark and is quite wide. What is the medicine to get rid of ringworm scars? Thanks. 🙂

1 Answer:

good Sophia,


Ringworm is a general term for a skin infection caused by a fungal infection. Ringworm caused by the fungus Tinea can actually occur in several parts of the body and the risk is strengthened by a weak immune system. One of the symptoms felt is the appearance of a typical skin rash accompanied by itching. This condition actually reflects the process of skin inflammation which when healed can experience what is called post-inflammatory hypo/hyperpigmentation or changes in skin color that arise due to inflammation. This condition is normal because there is a change in the position of melanin or the pigment hormone under the skin, causing the areas of skin that have been inflamed to look different. This condition will usually go away on its own but can take a long time. There are several skin creams that are designed to disguise these scars, but you should check with a dermatologist first to see if you need to use the cream to treat your complaints. Here we attach an article about ringworm. May be useful.

dr. N. K. Arief

: by

Related Question

Bruntusan Appear On The Forehead And Cheeks After 3 Months Using Facial Care Products?

Bruntusan Appear On The Forehead And Cheeks After 3 Months Using Facial Care Products?

(3 years ago)

Afternoon, I am 22 years old. I use facial care products, first month my face is fine. Enter the second and third months began to appear bruntusan on the forehead and cheeks that c...

Dosage Of Antibiotics?

Dosage Of Antibiotics?

(8 months ago)

I want to ask, please, I was told to buy cefixime 200mg, with a dose of 2x a day. It means that the prayer is 200 mg per day. Only in the pharmacy there is 100 mg. Can I take 2 tab...

Causes Of Fainting And Seizures After Premarital TT Injections?

Causes Of Fainting And Seizures After Premarital TT Injections?

(9 months ago)

, I want to ask about an incident that I recently experienced, I did a premarital injection, a few minutes after the injection I felt the injected drug scatter in my hand and it fe...

Leave a Reply

Your email address will not be published.